# SDR W8PA970717

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BENT AND ATTACH CLIP CRACKED AT STATION 320, WL 157, RBL 6.  FABRICATED AND INSTALLED CLIP ON INTERCOSTAL AT STATION 320, WL 157, RBL 6 PER SRM 51-30-01 AND SRM 51-10-02, ALODINE PER SRM 51-20-01, PRIMED PER SOP 20-41-02.  (M)
